| Model Number |
6248V-90 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure a piece of the catheter broke off while slitting and ended up inside the body and had to be snared to remove it from the vessel.It was also reported that another catheter broke off while slitting and had to be pulled with hemostats and slit at the same time to remove the lead from the catheter.The catheter's were successfully removed and no patient complications have been reported as a result of this event.